Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2017, Article ID 5746704, 9 pages
https://doi.org/10.1155/2017/5746704
Research Article

Common Fixed Point and Coupled Coincidence Point Theorems for Geraghty’s Type Contraction Mapping with Two Metrics Endowed with a Directed Graph

Center of Excellence in Mathematics and Applied Mathematics, Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Correspondence should be addressed to W. Atiponrat; ht.ca.umc@a.napeerahctaw

Received 10 April 2017; Accepted 11 October 2017; Published 16 November 2017

Academic Editor: Nan-Jing Huang

Copyright © 2017 P. Charoensawan and W. Atiponrat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Geraghty, “On contractive mappings,” Proceedings of the American Mathematical Society, vol. 40, pp. 604–608, 1973. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Martínez-Moreno, W. Sintunavarat, and Y. J. Cho, “Common fixed point theorems for Geraghty’s type contraction mappings using the monotone property with two metrics,” Fixed Point Theory and Applications, vol. 2015, no. 1, article no. 174, 2015. View at Publisher · View at Google Scholar · View at Scopus
  3. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. B. S. Choudhury and A. Kundu, “A coupled coincidence point result in partially ordered metric spaces for compatible mappings,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 73, no. 8, pp. 2524–2531, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. Jachymski, “The contraction principle for mappings on a metric space with a graph,” Proceedings of the American Mathematical Society, vol. 136, no. 4, pp. 1359–1373, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. R. Alfuraidan, “The contraction principle for multivalued mappings on a modular metric space with a graph,” Canadian Mathematical Bulletin, vol. 59, no. 1, pp. 3–12, 2016. View at Publisher · View at Google Scholar · View at Scopus
  7. M. R. Alfuraidan, “Remarks on monotone multivalued mappings on a metric space with a graph,” Journal of Inequalities and Applications, vol. 2015, no. 1, article no. 202, 2015. View at Publisher · View at Google Scholar · View at Scopus
  8. M. R. Alfuraidan and M. A. Khamsi, “Caristi fixed point theorem in metric spaces with a graph,” Abstract and Applied Analysis, vol. 2014, Article ID 303484, 2014. View at Publisher · View at Google Scholar · View at Scopus
  9. M. R. Alfuraidan, “Remarks on Caristi’s fixed point theorem in metric spaces with a graph,” Fixed Point Theory and Applications, vol. 2014, no. 1, article no. 240, 2014. View at Publisher · View at Google Scholar · View at Scopus
  10. I. Beg, A. R. Butt, and S. Radojevic, “The contraction principle for set valued mappings on a metric space with a graph,” Computers & Mathematics with Applications. An International Journal, vol. 60, no. 5, pp. 1214–1219, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. F. Bojor, “Fixed point theorems for Reich type contractions on metric spaces with a graph,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 75, no. 9, pp. 3895–3901, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Suantai, P. Charoensawan, and T. A. Lampert, “Common coupled fixed point theorems for θ-ψ-contraction mappings endowed with a directed graph,” Fixed Point Theory and Applications, vol. 2015, no. 1, article no. 224, pp. 1–11, 2015. View at Publisher · View at Google Scholar · View at Scopus
  13. T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  14. V. Lakshmikantham and L. Ciric, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at MathSciNet